# SDR AALA980910

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14065
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 508
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 59-60
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 56 LEFT BETWEEN FRAME 59 AND 60.  REMOVED CORRODED STRINGER AND INSTALLED NEW STRINGER AND SPLICE AS EPR SRM 53-10-14-2.  (M)
